# SDR USAA2014082500006

- Difficulty date: August 24, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 35,847 hours, 23,979 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3153130PT1
- Condition: Deformed
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NOTICEABLE NOSE WHEEL SHIMMY & VIBRATION WHEN EITHER BRAKE PEDAL APPLIED ON TAXI.  TROUBLE SHOT IAW TSM 32-20-00-810-802.  FOUND NOSE TIRES TO BE SOMEWHAT OUT OF ROUND.  REPLACED NOSE TIRES, SET, IAW AMM 32-41-11.  GREASED TORQUE LINKS.
